# SDR SWIA2019061145972

- Difficulty date: May 30, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 30,980 hours, 28,570 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR SKIN UPPER I/B THERE ARE TOOLING MARKS AROUND FASTENERS. (C-CHECK) RO: 06/09/2019 REPAIRED RH ELEVATOR UPPER INBD SKIN IAW REO.
